# SDR AALA2000011

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200333001
- Condition: Inoperative
- Location: Air Stair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT  MAINTENANCE, AFT AIR STAIR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT AIR STAIR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
